How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Su S Your Own Question
Dr Su S
Dr Su S, Doctor(MD)
Category: Medical
Satisfied Customers: 20333
Experience:  25 years of clinical experience
Type Your Medical Question Here...
Dr Su S is online now
A new question is answered every 9 seconds

my feet hurt when I stand up to walk. It happens every time

This answer was rated:

my feet hurt when I stand up to walk. It happens every time I get up to do anything. Its the whole foot from the back of my heel that lets my foot move to the bottom and the top of my foot, My legs ache bad at night I dont know if that has anything to do with it.


Foot pain is probably dueb to plantar fascitis. Plantar fascia is a strong band of connective tissue in the sole of the foot which stretches to the toes. It usually occurs due to inflammation from prolonged running, jogging or pressure on it. It becomes typically more intense at the first step after sleep or rest because of the stiffness developed during rest. Treatment is usually by, stretching. Antiinflammatory drug like OTC motrin are also used. Wearing heel cups, or pads or any orthotic device usually helps.But leg pain at night may not be related to it. It can be due to muscle cramps. An examination by doctor can confirm.

Hope this information will help you.
Wish your early recovery.
Any query, please ask.
Dr Su S and 3 other Medical Specialists are ready to help you
Customer: replied 7 years ago.
I have an ulcer and antiflammatory meds really hurt my stomach is there any thing else that might work? Thank you
Streching , heel caps, & physical therapy often helps. To reduce pain you can take tylenol if necessary which will not hurt stomach.

Related Medical Questions